MathSciNet Relay Station
MathSciNet bibliographic data
MR2427958 11E12 (20G35 22E55 37A25)
Guilloux, Antonin Existence et équidistribution des matrices de dénominateur $n$ dans les groupes unitaires et orthogonaux. (French) [Existence and uniform distribution of $n$-denominator matrices in unitary and orthogonal groups] Ann. Inst. Fourier (Grenoble) 58 (2008), no. 4, 1185–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement